# SDR DHL2002721005

- Difficulty date: July 21, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVER AIRCRAFT ENTRY DOOR INOP DURING STANDBY POWER CHECK.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERIES, OPS CHECKS GOOD IAW B727 MM 33-50-71.
